# SDR FOTR20160711075

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: General aviation
- Aircraft: N364AG
- Make and model: Boeing 737-800
- Aircraft serial: 36434
- Aircraft time: 32,532 hours, 13,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Fuselage
- Part time: 32,532 hours, 13,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 980, RBL 36-56, FLOOR SUPPORT BEAM UPPER FLANGE & PAN HAVE SURFACE CORROSION.  REPAIRED ON FAS NR 83223, W/O N364AG-01-01.
